# SDR FDEA201711083239

- Difficulty date: November 8, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 102,199 hours, 34,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: ADJ70045005
- Condition: Corroded
- Location: Bs 1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO LT CHANNEL AT SIDEWALL BASE IS CORRODED AT BS 1521, LBL 72.  REMOVED AND REPLACED THE CHANNEL IAW SRM 53-31-01 VOL II
